# SDR 04FDEA00334

- Difficulty date: February 6, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727-200
- Aircraft serial: 21581
- Aircraft time: 40,265 hours, 27,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR EMERGENCY EXIT LIGHT INOP.  REPLACED POWER SUPPLY IN EMERGENCY EXIT LIGHT PER 727-200 MM 33-50-121-2.  OPS CHECK GOOD, AIRCRAFT OK TO  CONTINUE.
